# SDR SWAA2013112022605

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 55,409 hours, 32,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562101
- Part serial: 0082A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE LOW.  R & R SLIDE IAW TC.
